# SDR AU981215

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2450 · AC Power Distribution System
- Part: Connector
- Part number: MS3126E2039P
- Condition: Failed
- Location: Ac System
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL CONNECTOR J31/P31 LOCATED IN OVERHEAD PANEL MELTED.  SEE MDR 98/1214 FOR ADDITIONAL INFORMATION.
